American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5366) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Nolan R. Wallach. Three new examples of compact manifolds admitting Riemannian structures of positive curvature. Bull. Amer. Math. Soc. 78 (1972) 55-56. MR 0284942.
Abstract, references, and article information   
View Article: PDF

[2] Nolan R. Wallach. Homogeneous positively pinched Riemannian manifolds. Bull. Amer. Math. Soc. 76 (1970) 783-786. MR 0257935.
Abstract, references, and article information   
View Article: PDF

[3] Phillip A. Griffiths. Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems. Bull. Amer. Math. Soc. 76 (1970) 228-296. MR 0258824.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1